# SDR 97ZZZX2934

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICLK
- Make and model: Boeing 737-2P6
- Aircraft serial: 21733
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSIB
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  FOUND POWER SUPPLY SHORTED, INOPERATIVE.  REPLACED POWER SUPPLY AND SYSTEM CHECKED OK.
